MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020000
Medical Device Problem Codes Fire (1245); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information related to an everflo portable oxygen concentrator.The device was returned to a third party service center.The service technician alleges external fire damage, thermal event to patient tubing, customer unsure if device caused fire.Then the evaluation shows that the fire was external, all evidence indicative of patient use/originating external to unit design.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device was sent to a third party service center for evaluation.During evaluation, a burnt humidifier base cable was found.The third party service center was unable to complete the investigation, and the device will be forwarded to the manufacturer product investigation laboratory and investigated further.
 
Additional Manufacturer Narrative
The manufacturer previously reported information related to an everflo portable oxygen concentrator.The device was returned to a third party service center.The service technician alleges external fire damage, thermal event to patient tubing, customer unsure if device caused fire.Then the evaluation shows that the fire was external, all evidence indicative of patient use/originating external to unit design.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device was sent to a third party service center for evaluation.During evaluation, a burnt humidifier base cable was found.The third party service center was unable to complete the investigation, and the device will be forwarded to the manufacturer product investigation laboratory and investigated further.Correction: evaluation method code.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22212773
Report Number2518422-2025-106657
Device Sequence Number8619875
Product Code CAW
UDI-Device Identifier00606959014954
UDI-Public(01)00606959014954
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1020000
Device Catalogue Number1020000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown